# SDR SWIA200819395

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 16,434 hours, 14,567 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 8990741
- Part serial: 60043EL
- Condition: Discharged
- Location: Rt Engine
- Part time: 16,954 hours, 13,593 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE BOTTLE DISCHARGED.  REPLACED FIRE BOTTLE IAW CRJ 200 MM 26-21-07.
